List of citations in Numdam for : Hénon mappings in the complex domain I : the global topology of dynamical space

Publications Mathématiques de l'IHÉS, Volume 79  (1994), p. 5-46

Greb, Daniel; Miebach, Christian

Annales de l'Institut Fourier, Volume 62 (2012) no. 5, p. 1983-2011

Dloussky, Georges; Oeljeklaus, Karl

Annales de l'Institut Fourier, Volume 49 (1999) no. 5, p. 1503-1545

Bedford, Eric; Smillie, John

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 32 (1999) no. 4, p. 455-497